# SDR IXXA11SMN070S

- Difficulty date: June 2, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 300 S16r
- Part time: 84,766 hours, 34,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER DOUBLER REPAIR, RT FWD FUSELAGE, 2 WINDOWS FWD OF EMERGENCY EXIT DOOR  AT STATION FS 300 LONGERON 16 RT.   REMOVED EXISTING REPAIR.  FABRICATED REPAIR DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED  REPAIR IAW SRM 53-2-0, FIG 22A, TR 53-170 SHEETS 2,3,12,13,14,15,16, SRM 51-1-20D, SRM 51-1-8B, DPS 4.710 REV "L",  SRM 51-1-4, DPS 3.69-4 REV "AP",  AND SRM 51-3-1.
